MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404457
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was working but that since it was implanted the pump was riding high.During a clinic visit, the physician attempted to pull down the pump but reported that it seemed as good as it was going to get and that as long as it was working it was not a problem.More recently however, the pump seemed to be even higher to the point where the tubing was now rubbing on their pubic bone.When the patient is sitting, they have pain in their pelvic area, and they also reported that their penis is curved.The patient had peyronies disease and always had a slight curvature.However, they had the curvature fixed at the same time as their ipp implant surgery.The patient explained that the right cylinder was shorter than the left and was causing the penis to lean to the left.Per the patient it felt like the right cylinder was pushing outward through the side.The patient also saw their nurse practitioner (np) who assessed it and was concerned about erosion of the cylinder over time because the skin on the side was very thin, but they were not an ipp specialist.The np ordered a computed axial tomography (cat) scan for (b)(6) 2026, to assess the implant.No additional information was provided.
 
Additional Manufacturer Narrative
B3: date is unknown, so implant date was entered.Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100857651 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 LGX? TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key50937304
Report Number2124215-2026-51773
Device Sequence Number10749824
Product Code JCW
UDI-Device Identifier00191506021474
UDI-Public(01)00191506021474(17)271013(10)1100812813
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404457
Device Catalogue Number72404457
Device Lot Number1100812813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale